Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for black itchy area near the groin area

Answered by
Dr.
Dr. Sanjay Kumar Kanodia

Dermatologist

Practicing since :2002

Answered : 4165 Questions

default
Posted on Mon, 30 Mar 2015 in Skin Hair and Nails
Question: hai , i have developed a black area near things and around . This is spreading slowly.it feels very itching and sometimes it shows some white spots and around the area , it feels so much itching during day times and when i bath then it feels comfortable for an hour and then it continues , i applied itch guard it gave temporary relief . i m really afraid of what gonna happen ,i am fair in color all the area except the near thighs and cock surroundings turned black . please suggest me immediate cure.Thanks
doctor
Answered by Dr. Sanjay Kumar Kanodia 35 minutes later
Brief Answer:
Fungal infection of the affected area: various suggestions.

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

After analyzing the pictures along with your details I can get that you have fungal infection of the affected area.

Fungal infections are common type of infections which can affect anybody at any site. But more commonly it affects the areas which are more prone for sweating or moist areas (as in your case). More specifically these are related to the hygiene and environmental factors.

Due to hot and humid climate or due to tight and synthetic clothing or because of humidity and moisture,it leads to growth of fungus at any part of the body. Additionally persons who have bit excess of sugar are also prone for the growth of fungus.

For the betterment kindly follow the suggestion below:

- Keep your self away from hot and humid climate.

- Take two times bath.

- Wear cotton clothes and cotton undergarments to be changed two times a day. Do not wear any synthetic or tight garments.

- Do cold compression or warm water compresses according to the weather condition.

- Do not sit continuously for long hours.

-In my patients I suggest them to apply an anti-fungal creams such as "clotrimazole" or "Sertaconazole" or "Amorolfine " and take anti-fungal tablets according to medical advise.

-For itching in my patients I suggest them to take oral anti histamine like loratadine or levocetrizine two times a day under medial advise.

-Don't try to scratch or rub the area as can lead to further aggravation of the problem.

- You can use any good antiperspirant powders daily to avoid future infection.

You can take further guidance form a treating doctor.

I hope these information's will help you. If you have further queries I will be happy to help.

"Wish you good health and early recovery from the problem"

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology and Sexually transmitted diseases)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sanjay Kumar Kanodia 7 minutes later
sir , thanks for the answer , i am already following all above steps such as bathing 2 times , wear cotton losse clothes etc , but it is like 2 weeks it still saysl can u precisely name the tablets and the anti fungal creams/ointments , and this infection will cause any damage to my penis ? also my penis colour have changed , will that be any problem in my future .

Thanks
doctor
Answered by Dr. Sanjay Kumar Kanodia 22 minutes later
Brief Answer:
Medications never cause any damage to penis.

Detailed Answer:
Dear young fellow,

Welcome back to the forum and thanks for your further follow up. The creams and tablets I have mentioned are prescription based medications and you need to visit a doctor to get these prescribed. These are one of the safest medication for your kind of infection and never cause any damage to penis. Please do not try any self medication as can harm you. If not treated early then have chances of further spread to other body parts.

Do not apply itchguard as these kind of creams contains irritant material and steroids which can irritate the skin and can cause further recurrences.

Maintaining hygiene is one of the way to prevent further spread as well as further recurrences. So medications are quire necessary to get rid of the situation.

I hope these information's will help you. If you have further queries I will be happy to help.

"Wish you good health and early recovery from the problem"

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology and Sexually transmitted diseases)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Treatment/Therapy
Medical Topics ,  

Recent questions on  Amorolfine

doctor1 MD

I have a toenail fungus. I need to be prescribed a topical med. to treat it. Can you prescribe Jublia or another med. to me for treatment?

doctor1 MD

Hi doctor, i am attaching the photo of my toe.its very rough and uneven.and have got lines in between.so can you pls guide .i hope it doesnt break.

doctor1 MD

I have an infection of the big toe nail, probably caused by a fungus. What can I do?

doctor1 MD

hi,Im 21 years old.Im suffering from fungus infection on my toe nail and have consulted a dermatologist who prescribed me nail lacquer which is...

doctor1 MD

I have an unsightly toenail fungus on six toes. For a year I have used Batafren lacquer and covered it with a coloured nail lacquer. There is no...

doctor1 MD

Hi, Ok so im a nail tech and I do pedicures. I just had a client in with fungus on all her toe nails . I advised her to see a podiatrist cause im...

doctor1 MD

i have nail fungal last 5 yrs , i am useing nuforce 150 but i did not get complete cure . plz suggest me